# SDR HNAA2023090500325

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 44,179 hours, 39,709 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER SYSTEM 2 INOP AFTER TAKEOFF......TROUBLESHOT PER FIM 27-22-00-810-804-A STEPS 1 AND 8. FOUND RUDDER SYS 2 PRESS SWITCH BAD. R&R RUDDER SYS 2 PRESSURE SWITCH PER AMM 237-23-04. OPS CHECK AND LEAK CHECK GOOD. OK FOR SERVICE... ACTUAL LP 288223-1.
